# SDR ASAA2012092892975

- Difficulty date: September 2, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 14,487 hours, 4,634 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 (INTERROGATE THE FMC CDU FOR ENGINE FAULTS) ON NR 2 ENGINE, FOUND SHORT TERM FAULT 73-21442- DEU2 DATA IS MISSING.  ACCOMPLISHED  EEC BITE ON 2 ENGINE, NO RECENT FAULTS PRESENT.  REF FIM 73-00-00-810-801.
